RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2003, Volume 39, Number 2, Pages 154–170 (Mi de10777)  

Ordinary Differential Equations

A Generalized Normal Form and Formal Equivalence of Systems of Differential Equations with Zero Characteristic Numbers

V. V. Basov

Saint Petersburg State University

Full text: PDF file (2334 kB)

English version:
Differential Equations, 2003, 39:2, 165–181

Bibliographic databases:

UDC: 517.925.5
Received: 12.07.2001

Citation: V. V. Basov, “A Generalized Normal Form and Formal Equivalence of Systems of Differential Equations with Zero Characteristic Numbers”, Differ. Uravn., 39:2 (2003), 154–170; Differ. Equ., 39:2 (2003), 165–181

Citation in format AMSBIB
\Bibitem{Bas03}
\by V.~V.~Basov
\paper A Generalized Normal Form and Formal Equivalence of Systems of Differential Equations with Zero Characteristic Numbers
\jour Differ. Uravn.
\yr 2003
\vol 39
\issue 2
\pages 154--170
\mathnet{http://mi.mathnet.ru/de10777}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2135368}
\transl
\jour Differ. Equ.
\yr 2003
\vol 39
\issue 2
\pages 165--181
\crossref{https://doi.org/10.1023/A:1025144730356}


Linking options:
  • http://mi.mathnet.ru/eng/de10777
  • http://mi.mathnet.ru/eng/de/v39/i2/p154

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:53
    Full text:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020